Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Ann Arbor, Mich. : Edwards Bros., 1930-1972.
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


2168-8990 * 0003-4851 (chyb.)
Vol. 1, no. 1 (Feb. 1930)-v. 43, no. 6 (Dec. 1972).
6x ročně, 1965-1972
4x ročně, 1930-1964
Print version: Annals of mathematical statistics, ISSN 0003-4851
Place of publication varies; San Francisco, Calif., -1972.
Publisher varies: Edwards Brothers, 1930; American Statistical Association, 1931-1936; Institute of Mathematical Statistics, 1937-1972.
Plný text je volně přístupný
Issued by: American Statistical Association, 1930-1936; Institute of Mathematical Statistics, 1937-1972.
Split into: Annals of probability, ISSN 0091-1798; and: Annals of statistics, ISSN 0090-5364.
Description based on: Vol. 1, no. 1 (Feb. 1930); title from cover image (JSTOR, Jul. 24, 2012).
Latest issue consulted: Vol. 43, no. 6 (Dec. 1972) (viewed Jul. 24, 2012).
000145167
(OCoLC)40280837
(SFX)110975500577279

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC